# SDR AALA20010170

- Difficulty date: January 30, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Part number: LJ38085
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DEN - FLT 2329 - EN ROUTE DFW-DEN, LOST LEFT SIDE HYDRAULIC PRESSURE.  LANDED DEN WITHOUT FURTHER INCIDENT.  REPLACED HYDRAULIC DRAIN TUBE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
